# SDR ASAA2022011237140

- Difficulty date: January 12, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 29,208 hours, 9,221 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR DISPLAYS CONSTANT RETURN AT 2:00 POSITION IN BOTH MANUAL AND AUTO MODES. NO WX IN AREA. GROUNDED - YES. REF PREVIOUS TROUBLESHOOTING, PERFORMED WXR OPERATIONAL TEST REF B737-900 AMM 34-43-00-710-802-001. FOUND SYS OPS NML, NO FAULTS, OR OTHER DEFECTS NOTED AT THIS TIME. SYS TEST PASSED.
